Primes in Z[exp(2 pi i/3)]


Namli D., CANGÜL İ. N. , ÇEVİK A. S. , GÜNGÖR A. D. , TEKCAN A.

International Conference on Numerical Analysis and Applied Mathematics, Rhodes, Greece, 19 - 25 September 2010, vol.1281, pp.1129-1130 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1281
  • City: Rhodes
  • Country: Greece
  • Page Numbers: pp.1129-1130

Abstract

In this paper, we study the primes in the ring Z[w], where w = exp(2 pi i/3) is a cubic root of unity. We gave a classification of them and some results related to the use of them in the calculation of cubic residues are obtained.